# SDR CA010625043

- Difficulty date: May 15, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,810 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 16T19468
- Condition: Damaged
- Location: Engine
- Component: Cylinder, LW12966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON GROUND RUN PILOT REPORTED R/H ENGINE RUNNING ROUGH. MAINTENANCE FOUND #2CYLINDER, EXHAUST VALVE SEAT DISLODGED, DAMAGING THE PISTON. ENGINE HAD METAL CONTAMINATION. ENGINE FIREWALL FORWARD REPLACEDWITH O/H UNIT AND COMPONENTS AND HOSES. CYLINDER ASSY HAD 596.4 HOURS SINCE REPAIR.
